# SDR ASAA1149112

- Difficulty date: February 16, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C273083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SIDEWALL LINER SUPPORT ANGLE IS CORRODED ON LOWER SURFACE.  REPAIRED SIDEWALL LINER SUPPORT ANGLE IAW B737 400 SMR 51 70 11.
